# SDR P5CA0300957

- Difficulty date: October 4, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 65,264 hours, 18,201 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 2530624926
- Part serial: 0060249
- Condition: Jammed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

ALTITUDE ALERT CONTROL FROZEN.  REMOVED AND REPLACED AUTOPILOT FLT DIRECTOR PANEL.
